# SDR SWAA2025090395144

- Difficulty date: July 24, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED 277 AND S-10R PASSENGER CABIN .   REPLACED TIE CLIP LOCATED 277 AND S-10R PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 141A1110 SHEET: 18 REV: -.
